Minimum aberration majorization in non-isomorphic saturated designs

Kai Tai Fang*, Aijun ZHANG

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

7 Citations (Scopus)


In this paper we propose a new criterion, minimum aberration majorization, for comparing non-isomorphic saturated designs. This criterion is based on the generalized word-length pattern proposed by Ma and Fang (Metrika 53 (2001) 85) and Xu and Wu (Ann. Statist. 29 (2001) 1066) and majorization theory. The criterion has been successfully applied to check non-isomorphism and rank order saturated designs. Examples are given through five non-isomorphic L16(215) designs and two L27(313) designs.

Original languageEnglish
Pages (from-to)337-346
Number of pages10
JournalJournal of Statistical Planning and Inference
Issue number1
Publication statusPublished - 1 Nov 2004

Scopus Subject Areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

User-Defined Keywords

  • Aberration
  • Isomorphism
  • Majorization
  • Saturated design


Dive into the research topics of 'Minimum aberration majorization in non-isomorphic saturated designs'. Together they form a unique fingerprint.

Cite this